# SDR HALA2011091700407

- Difficulty date: September 17, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 36,530 hours, 6,874 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON LANDING ALL COMPARTMENT ZONE TEMP INOPERATIVE LIGHTS CAME ON.  CYCLED TRIM AIR SWITCH.  OPS CHECKED OK.  BITE CHECKED OK.  NO FAULTS NOTED.
